# SDR AWXA200700099

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 64,686 hours, 24,239 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Dislodged
- Location: Nr 2 Eng Pneu Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 320: PHX - LAS - AT FL 240 NR 2 ENGINE (RT OVHT) ILLUM, EICA AND LOWER PANEL MSG.  THE CREW COMPLIED W/QRH, SHUTDOWN NR 2 ENG, (CAPT STATED LIGHT EXTINGUISHED AFTER THROTTLE REDUCTION, AND ILLUMINATED AFTER POWERED BACK UP, THAT'S WHEN INITIATED AN IN-FLIGHT SHUT DOWN OF THE NR 2 ENGINE.  MX FOUND NR 2 ENG CLAMP OFF PNEUMATIC DUCT GOING TO ENGINE ANTI-ICE IN PYLON.  REPLACED CLAMP AND SEAL ON DUCT PER MM 36-11-01-4.  RAN AT TAKEOFF POWER NO FAULTS MESSAGES, LEAK CHECK WAS GOOD.  MX INSPECTED HP2 "Y" DUCT CLAMPS ON THE NR 1 ENGINE PER BOEING MM 36-11-01-4 SUB TASK 424-296. NO DEFECTS NOTED.
